I began taking Loestrin24fe yesterday. I take it with food around 2pm. Today I did the same. I noticed that yesterday & today around 7pm I begin to feel really nauseated. I took a motion sickness pill yesterday to ease off the nausea & again this evening. Does anyone know how long this will last? I dont want to be sick every single day, but i have heard that birth control can do that to you until you get used to it, or during the first pack??
It is not unusual to be a little nauseated when you first start the Pill. Sometimes it is helpful to take it at bedtime to help with the nausea. You are less likely to feel nauseated if you are asleep. This should improve in time. It is just the hormones and you will get used to them in time. The amount of time is different for every woman. For most women, this subsides within the first 1-2 packs. If you continue to feel very nauseated and it becomes troublesome, talk to your prescriber about it. It may be that this is not the right hormone combination for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I been on loestrin 24 fe for 3 months Im on my 3rd pack on my second week how long does it take for?
Posted 12 Oct 2009 • 1 answer
Posted 13 Jun 2010 • 2 answers
Loestrin 24 Fe - I started taking Loestrin24/Fe for a month. I started spotting for a month and now?
Posted 12 Dec 2010 • 1 answer
Posted 13 Mar 2015 • 1 answer
Posted 3 Oct 2015 • 0 answers